Ghent University Academic Bibliography

Advanced

The exceptional hyperplanes of D H (5,4)

Bart De Bruyn UGent and H PRALLE (2007) EUROPEAN JOURNAL OF COMBINATORICS. 28(5). p.1412-1418
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle
publication status
published
subject
journal title
EUROPEAN JOURNAL OF COMBINATORICS
Eur. J. Comb.
volume
28
issue
5
pages
1412-1418 pages
Web of Science type
Article
Web of Science id
000246443700004
JCR category
MATHEMATICS
JCR impact factor
0.651 (2007)
JCR rank
67/206 (2007)
JCR quartile
2 (2007)
ISSN
0195-6698
language
English
UGent publication?
yes
classification
A1
id
397895
handle
http://hdl.handle.net/1854/LU-397895
date created
2008-05-02 23:52:00
date last changed
2008-05-05 12:13:41
@article{397895,
  author       = {De Bruyn, Bart and PRALLE, H},
  issn         = {0195-6698},
  journal      = {EUROPEAN JOURNAL OF COMBINATORICS},
  language     = {eng},
  number       = {5},
  pages        = {1412--1418},
  title        = {The exceptional hyperplanes of D H (5,4)},
  volume       = {28},
  year         = {2007},
}

Chicago
De Bruyn, Bart, and H PRALLE. 2007. “The Exceptional Hyperplanes of D H (5,4).” European Journal of Combinatorics 28 (5): 1412–1418.
APA
De Bruyn, B., & PRALLE, H. (2007). The exceptional hyperplanes of D H (5,4). EUROPEAN JOURNAL OF COMBINATORICS, 28(5), 1412–1418.
Vancouver
1.
De Bruyn B, PRALLE H. The exceptional hyperplanes of D H (5,4). EUROPEAN JOURNAL OF COMBINATORICS. 2007;28(5):1412–8.
MLA
De Bruyn, Bart, and H PRALLE. “The Exceptional Hyperplanes of D H (5,4).” EUROPEAN JOURNAL OF COMBINATORICS 28.5 (2007): 1412–1418. Print.